# SDR IPXA2018042328840

- Difficulty date: April 22, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 18,858 hours, 11,891 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal Depressor
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO DOOR CUT OUT UPPER AFT SEAL DEPRESSOR WAS FOUND CRACKED AND FASTNERS MISSING.  INSTALLED A NEW FASTNER AND PERFORMED TEMP REPAIR IAW SRM 53-10-18, FIG 202.
